# SDR DXTA200601394

- Difficulty date: May 15, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 5,857 hours, 3,589 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 99144751
- Condition: Deteriorated
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT WING VENTED FUEL IN FLIGHT.  RT WING OVERFILL EICAS MESSAGE RAN PROCEDURES 4 TIMES WITH AIRCRAFT YAWING BEFORE IT STOPPED.  REMOVED PANELS ON OB RT WING AND IB RT SURGE TANK.  INSPECTED SURGE TANK DRAIN FLOAT, APPEARED GOOD. INSPECTED CHECK VALVE ON DRAIN FOR SURGE TANK. FOUND RUBBER ON VALVE TO BE DETIORATED AND LOOSE. REMOVED AND REPLACED VALVE. NEED TO CLOSE PANELS AND OPS CHECK.   CLOSED ALL FUEL PANELS AS REQUIRED. PERFORMED WING TANK OVERFILL TEST TO OPS CHECK FLOAT SWITCH AND LEAK CHECK FUEL PANELS. OPS AND LEAK CHECK GOOD AT THIS TIME IAW MM CH 28-43-00.
